# SDR CALA0800650

- Difficulty date: June 27, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N17627
- Make and model: Boeing 737524
- Aircraft serial: 27531
- Aircraft time: 36,521 hours, 19,287 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546881
- Condition: Dented
- Location: Bs 1019 S11l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN LEFTHAND AT STATION 1019 BELOW S-11 OUT OF ALLOWABLE DAMAGE LIMITS PER SRM 53-00-01 FIG 101.  CUT OUT DENTED SKIN AND INSTALLED REPAIR IAW SRM 53-80-01 FIG 201.  TOTAL ADDITIONAL WEIGHT OF REPAIR PARTS .325 LB.
